| Model Number |
XX-2106 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a plastic surgery, when dermal suturing , the thread broke.It occurred on three sutures.It was noted that another new suture was used.There was no patient injury.
Additional Manufacturer Narrative
D10: concomitant product: xx-2106 maxon 5-0 clr 45cm p-22 x12 (lot#: d2b2586fy); xx-2106 maxon 5-0 clr 45cm p-22 x12 (lot#: d2b1727fy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9 (latest return date), g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted one suture and one needle.The suture was returned partially wound within the retainer.The suture was removed from the retainer and measured with asset and determined the length to be 18 inches.Upon microscopic inspection of the needle, normal crimp and swage marks were noted.It was reported that the thread broke the reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: needle detached.Visual inspection noted that the needle was returned disengaged from the suture.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.